MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 HYDROSIL GO¿ INTERMITTENT URINARY CATHETER; HYDROSIL INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 HYDROSIL GO¿ INTERMITTENT URINARY CATHETER; HYDROSIL INTERMITTENT CATHETER
Model Number 71810
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be insufficient drainage of urine from bladder due to a potential root cause of inner diameter of drainage lumen too small.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "review the self-catheterization procedure with a healthcare professional.Always wash hands prior to use.Open the catheter package by peeling the tab upwards with the aid of the finger hole.If desired, hang the package with the adhesive surface on the inner side of the tab to a nearby dry vertical surface while preparing to catheterize.Positioned comfortably with thighs spread apart, clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.Remove the catheter with the aid of the insertion handle and advance the catheter tip into the urethra.Slowly and gently insert the catheter into the urethra until urine begins to flow (approximately 1-1.5" or 2.5-3.8 cm).When urine stops flowing, begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.Wash hands.".
 
Event or Problem Description
It was reported that the hydrosil intermittent catheter was not completely draining the patient's bladder.

Brand Name
HYDROSIL GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
HYDROSIL INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8881549
Report Number1018233-2019-04646
Device Sequence Number2206637
Product Code EZD
UDI-Device Identifier00801741097973
UDI-Public(01)00801741097973
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number71810
Device Catalogue Number71810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1